# SDR DALA2021021200826

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 13,737 hours, 1,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3503 WHEN REMOVING PANEL 151 AAC, A PIECE OF THE PANEL WAS FOUND TO BE MISSING BY A FASTENER HOLE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 024-0001:2910-01260-02/001 00004 REPAIRED PANEL 151 AAC PER A350 ASR A350-A-53-02-XX-08001-664A-A. (1728283)
